Simply Right™ Allergy Multi-Symptom - 2/150 ct. 

by Simply Right | Item  #: 82478 | Model #:  A6556/S0022ZX |

 

Simply Right™ Allergy Multi-Symptom - 2/150 ct.
Non-members pay 10% surchargeJoin now!
Select your Club for price and availability
  • Free Pickup
Delivery estimates, taxes, and fees are based on ZIP Code. Club Pickup orders are based on your club’s current price and item availability on the day of payment.
Simply Right™ - Formerly known as Member's Mark® - Allergy Multi-Symptom combines a pain reliever, nasal decongestant and antihistamine together to bring you relief from your allergy symptoms.

Description

Simply Right™ Allergy Multi-Symptom temporarily relieves these symptoms of hay fever and the common cold: runny nose and sneezing, nasal congestion, minor aches and pains, headache and sinus congestion and pressure. Additional symptoms of hay fever it temporarily relieves include itching of the nose or throat and itchy, watery eyes. It also helps clear nasal passages.

The Simply Right™ Promise: Simply Right is dedicated to providing healthful, gentle, and safe personal care products for the entire family. We continuously strive to be your trusted partner in wellness and exceed your expectations.

Formerly known as Member's Mark®

Specifications

  • Simply Right™ Allergy Multi-Symptom
  • 2 - 150 ct bottles
  • 300 caplets
  • Health care
  • Cool Ice®: Instant cooling sensation
  • Laboratory tested quality assured
  • Compare to Tylenol® Allergy Multi-Symptom active ingredients*
  • Package Dimensions: 3.910"H x 3.864"W x 2.043"D
  • Formerly known as Member's Mark®
Active Ingredient (in each caplet): Acetaminophen 325mg...Purpose: Pain reliever, Chlorpheniramine maleate 2m...Purpose: Antihistamine, Phenylephrine HCl 5mg...Purpose: Nasal decongestant.

Inactive: Acesulfame potassium, carbauba wax, flavor, iron oxides, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, stearic acid, talc, titanium dioxide.

*This product is not manufactured or distributed by McNeil Consumer HealthCare, distributor of Tylenol® Allergy Multi-Symptom.

We would like to hear from you with any comments or suggestions. In the continental US or Canada, you can call us toll-free at 1-800-809-0469, Monday through Friday, from 8 am to 5 pm CST. Or you can send us an email at samsclub.com.

Details

Assembled Country

USA

Component Country

USA

                             

Ask & Answer

Warranty Information

This product is covered by the Sam's Club Member Satisfaction Guarantee.

There is no additional information available for this item.